MathSciNet Relay Station
MathSciNet bibliographic data
MR1831173 49J10 (49L25 49N60)
Barron, E. N.; Jensen, R. R.; Wang, C. Y. The Euler equation and absolute minimizers of $L^\infty$ functionals. Arch. Ration. Mech. Anal. 157 (2001), no. 4, 255–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement